MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINER NEUTRAL, 36MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

EXACTECH, INC. NV GXL LINER NEUTRAL, 36MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number 130-36-53
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 170-36-00, biolox delta femoral head 36mm +0mm (b)(6), 180-01-58, nv crown cup cluster hole 58mm g3 (b)(6), 180-01-58, alteon 6.5 screw 30mm (b)(6), 188-01-11, wedge plasma sz 11 (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a 69 yo male patient, initial left hip implanted in (b)(6)2015, underwent a revision procedure in (b)(6) 2025, approximately 9 years 7 months post the initial procedure.The patient presented to the surgeon with complaints of pain and dissatisfaction with their left hip.Upon examination, the patient has acetabular polyethylene wear and has a recalled poly implant.The patient was scheduled for a revision left total hip arthroplasty.The patient underwent an acetabular polyethylene swap and a femoral head swap.The patient left the or stable.There was no device breakages or surgical delays during the procedure.X-rays were provided.No explanted devices are available for return.They were discarded by the facility.Device images were provided.No further information.
 
Additional Manufacturer Narrative
Based on the available information, the patient meets the following risk criteria for early prosthesis wear and/or osteolysis: implanted with a lateralized liner, combination of largest available femoral head and/or thinnest available acetabular liner was used and implanted with a component having a shelf age of greater than 2 years.The most likely cause for the reported revision due to prosthesis wear and osteolysis may have been a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.D1: corrected.H6: corrected.Investigation clinical codes.

Brand Name
NV GXL LINER NEUTRAL, 36MM ID, GROUP 3 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key21645357
Report Number1038671-2025-01619
Device Sequence Number7700489
Product Code MEH
UDI-Device Identifier10885862022233
UDI-Public10885862022233
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2020
Device Catalogue Number130-36-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer04/11/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date04/11/2025
Date Device Manufactured05/11/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale